Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3028 IPG
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3028 IPG
Model Number
3028
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Unspecified Infection (1930)
Date of Event
08/03/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented with a red ipg site with suspected infection.Physician prescribed antibiotics for 10 days.This resolved the issue.
New Search
Submit an Adverse Event Report
Brand Name
INSPIRE MODEL 3028 IPG
Common Device Name
INSPIRE MODEL 3028 IPG
Manufacturer
(Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer
(Section G)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer Contact
anthony meinz
5500 wayzata blvd.
suite 1600
golden valley, MN 55416
7632057970
MDR Report Key
15489406
Report Number
3007666314-2022-00010
Device Sequence Number
19304147
Product Code
MNQ
UDI-Device Identifier
10855728005656
UDI-Public
10855728005656
Combination Product (Y/N)
N
Initial Reporter State
KY
Initial Reporter Country
US
PMA/510(K) Number
P130008
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2022
Serviced by Third Party (Y/N)
Y
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
09/26/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
3028
Device Catalogue Number
900-007-008
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Fifteen-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/26/2022
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Sex
Unknown